# SDR GTIA040439

- Difficulty date: April 25, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- Aircraft time: 61,870 hours, 35,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL SLIDE COVER HOLD DOWN STRAPS NOT INSTALLED CORRECTLY.  INSTALLED TAIL CONE EMERGENCY SLIDE COVER STRAPS CORRECTLY.
